# SDR DALA2025092406972

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,816 hours, 26,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cotter Pin
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING COTTER PIN AT TRIGGER ACTUTOR ON UPPER HINGE OF L4 DOOR.  BOLT FROM SPRING CYLINDER AT TRIGGER ACTUTOR ON UPPER HINGE OF L4 DOOR WAS TIGHTENED CORRECTLY AND COTTER PIN WAS INSTALLED PER B757-200 AMM 52-11-32. (1214555)
